Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rtrostel617

Nasty eye infection on a-tane

This may be completely unrelated but I am just finishing up my second week on Accutane and have mysteriously developed a really nasty eye infection in my right eye. I was wondering if anyone else has experienced this sort of thing? I’m just finishing up my second week and haven’t really experienced and of the other side effect except dry lips.

Share this post


Link to post
Share on other sites

Conjunctivitis and other eye infections are more common when on Accutane. That's likely due to the dry eyes. Get the eye(s) checked out; you'll likely need prescription eye drops to combat the infection. Then ask your derm/doc about recommended eye drops to use AFTER the infection is gone and proper use of them to avoid infection/contamination of the dropper bottle.

Share this post


Link to post
Share on other sites

i've had styes---twice. this was unusual as i rarely get them. eyelid swelling is a side-effect of accutane. probably exacerbated by the fact that i wear contacts. my eyes are more red than usual too, which is rather annoying, but what can ya do?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×